Advertisement

Lp-gradient estimates for the commutators of the Kato square roots of second-order elliptic operators on ℝn

  • Wenyu Tao
  • Yanping ChenEmail author
  • Yayuan Xiao
  • Liwei Wang
Articles
  • 2 Downloads

Abstract

Let L =–div(A∇) be a second-order divergent-form elliptic operator, where A is an accretive n×n matrix with bounded and measurable complex coefficients on ℝn: Herein, we prove that the commutator [b; \(\sqrt L \)] of the Kato square root \(\sqrt L \) and b with ∇bLn(ℝn)(n > 2), is bounded from the homogenous Sobolev space \(\dot L_1^p(\mathbb{R}^n)\) to Lp(ℝn) (p-(L) < p < p+(L)).

Keywords

commutator Kato square root elliptic operators Sobolev space 

MSC(2010)

42B20 42B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant No. 11471033), Program for New Century Excellent Talents in University of China (Grant No. NCET-11-0574), the Fundamental Research Funds for the Central Universities (Grant No. FRF-BR-17-001B) and the Fundamental Research Funds for Doctoral Candidate of University of Science and Technology Beijing (Grant No. FRF-BR-17- 018). The authors express their gratitude to the referees for their helpful comments.

References

  1. 1.
    Auscher P. On L p estimates for square roots of second order elliptic operators on Rn. Publ Mat, 2004, 48: 159–186MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Auscher P. On Necessary and Sufficient Conditions for L p-Estimates of Riesz Transforms Associated to Elliptic Op- erators on Rn and Related Estimates. Memoirs of the American Mathematical Society, vol. 186. Providence: Amer Math Soc, 2007Google Scholar
  3. 3.
    Auscher P, Coulhon T, Tchamitchian P. Absence de principe du maximum pour certaines equations paraboliques complexes. Colloq Math, 1996, 71: 87–95MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Auscher P, Hofmann S, Lacey M, et al. The solution of the Kato square root problem for second order elliptic operators on Rn. Ann of Math (2), 2002, 156: 633–654MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Auscher P, Hofmann S, Lewis J, et al. Extrapolation of Carleson measures and the analyticity of Kato's square root operators. Acta Math, 2001, 187: 161–190MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Auscher P, Martell J M. Weighted norm inequalities, off-diagonal estimates and elliptic operators Part I: General operator theory and weights. Adv Math, 2007, 212: 225–276MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Auscher P, Martell J M. Weighted norm inequalities, off-diagonal estimates and elliptic operators Part II: Off-diagonal estimates on spaces of homogeneous type. J Evol Equ, 2007, 7: 265–316MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Auscher P, Tchamitchian P. Square Root Problem for Divergence Operators and Related Topics. Astérisque, no. 249. Paris: Soc Math France, 1998zbMATHGoogle Scholar
  9. 9.
    Bui T A. Commutators of BMO functions with spectral multiplier operators. J Math Soc Japan, 2012, 64: 885–902MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Bui T A, Duong X T. Weighted norm inequalities for commutators of BMO functions and singular integral operators with non-smooth kernels. J Geom Anal, 2014, 24: 1368–1397MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Calderón A P. Commutators of singular integral operators. Proc Natl Acad Sci USA, 1965, 53: 1092–1099MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Calderón A P. Commutators, singular integrals on Lipschitz curves and application. Proc Int Congr Math, 1978, 1: 85–96Google Scholar
  13. 13.
    Cao J, Mayboroda S, Yang D. Maximal function characterizations of Hardy spaces associated to homogeneous higher order elliptic operators. Forum Math, 2016, 28: 823–856MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Cao J, Mayboroda S, Yang D. Local Hardy spaces associated with inhomogeneous higher order elliptic operators. Anal Appl, 2017, 15: 137–224MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Chen Y, Ding Y. Gradient estimates for commutators of square roots of elliptic operators with complex bounded measurable coefficient. J Geom Anal, 2017, 27: 466–491MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Chen Y, Ding Y, Hofmann S. The commutator of the Kato square root for second order elliptic operators on Rn. Acta Math Sin (Engl Ser), 2016, 32: 1121–1144MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Coifman R, McIntosh A, Meyer Y. L'integrale de Cauchy définit un opérateur borné sur L 2(Rn) pour les courbes lipschitziennes. Ann of Math (2), 1982, 116: 361–387MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Fabes E, Jerison D, Kenig C. Multilinear square functions and partial differential equations. Amer J Math, 1985, 107: 1325–1368MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Geng J, Shen Z, Song L. Uniform W 1,p estimates for systems of linear elasticity in a periodic medium. J Funct Anal, 2012, 262: 1742–1758MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Hofmann S, Lacey M, McIntosh A. The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds. Ann of Math (2), 2002, 156: 623–631MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Hofmann S, Martell J M. L p bounds for Riesz tranforms and square roots associated to second order elliptic operators. Publ Mat, 2003, 47: 497–515MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Jiang R, Yang D. New Orlicz-Hardy spaces associated with divergence form elliptic operators. J Funct Anal, 2010, 258: 1167–1224MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    John F, Nirenberg L. On functions of bounded mean oscillation. Comm Pure Appl Math, 1961, 14: 415–426MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Kato T. Franctional powers of dissipative operators. J Math Soc Japan, 1961, 13: 246–274MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Kato T. Perturbation Theory for Linear Operators. Berlin-Heidelberg: Springer, 1995CrossRefzbMATHGoogle Scholar
  26. 26.
    Kenig C, Meyer Y. Kato's square roots of accretive operators and Cauchy kernels on Lipschitz curves are the same. North-Holland Math Stud, 1985, 111: 123–143MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Liu L, Chang D, Fu X, et al. Endpoint boundedness of commutators on spaces of homogeneous type. Appl Anal, 2017, 96: 2408–2433MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    McIntosh A. On representing closed accretive sesquilinear forms as (A 1/2u;A *1/2v). In: Nonlinear Partial Differential Equations and their Applications. Collège de France Seminar, vol. 3. Research Notes in Mathematics, vol. 70. Boston-Mass-London: Pitman, 1982: 252–267Google Scholar
  29. 29.
    McIntosh A. Square roots of operators and applications to hyperbolic PDEs. In: Miniconference on Operator Theory and Partial Differential Equations. Proceedings of the Centre for Mathematics and its Applications, Australian National University, vol. 5. Canberra: Austral National University, 1984: 124–136Google Scholar
  30. 30.
    Meyer Y, Coifman R. Ondelettes et opérateurs. Paris: Hermann, 1990zbMATHGoogle Scholar
  31. 31.
    Pérez C, Trujillo-Gonzá R. Sharp weighted estimates for multilinear commutators. J Lond Math Soc (2), 2002, 65: 672–692MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Pradolini G, Ramos W. Characterization of Lipschitz functions via the commutators of singular and fractional integral operators in variable Lebesgue spaces. Potential Anal, 2017, 46: 499–525MathSciNetCrossRefzbMATHGoogle Scholar
  33. 33.
    Shen S, Song L. On L p estimates in homogenization of elliptic equations of Maxwell's type. Adv Math, 2014, 252: 7–21MathSciNetCrossRefzbMATHGoogle Scholar
  34. 34.
    Wu Q, Fu Z. Weighted p-adic Hardy operators and their commutators on p-adic central Morrey spaces. Bull Malays Math Sci Soc (2), 2017, 40: 635–654MathSciNetCrossRefzbMATHGoogle Scholar
  35. 35.
    Yang D, Zhang J. Weighted L p estimates of Kato square roots associated to degenerate elliptic operators. Publ Mat, 2017, 61: 395–444MathSciNetCrossRefzbMATHGoogle Scholar
  36. 36.
    Zhang J, Cao J, Jiang R, et al. Non-tangential maximal function characterizations of Hardy spaces associated with degenerate elliptic operators. Canad J Math, 2015, 67: 1161–1200MathSciNetCrossRefzbMATHGoogle Scholar
  37. 37.
    Zhang J, Chang D, Yang D. Characterizations of Sobolov spaces associated to operators satisfying off-diagonal estimates on balls. Math Methods Appl Sci, 2017, 40: 2907–2929MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  • Wenyu Tao
    • 1
  • Yanping Chen
    • 1
    Email author
  • Yayuan Xiao
    • 2
  • Liwei Wang
    • 1
    • 3
  1. 1.School of Mathematics and PhysicsUniversity of Science and Technology BeijingBeijingChina
  2. 2.Department of Mathematical SciencesBall State UniversityMuncieUSA
  3. 3.School of Mathematics and PhysicsAnhui Polytechnic UniversityWuhuChina

Personalised recommendations